# SDR HEEA084614

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,236 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 5519
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER HAS SCRATCHY SIDETONE. REPLACED Q109 AND Q110 TRANSISTORS AND Q110 TRANSISTOR SOCKET.  REPAIRED.  ALIGNED TRANSMITTER AND ADJUSTED CARRIER SQUELCH.  REMOVED LIGHT CORROSION FROM UNIT.  BENCH CHECK GOOD.
